MathSciNet Relay Station
MathSciNet bibliographic data
MR323280 (48 #1638) 83.35
Persides, S. The Laplace and Poisson equations in Schwarzschild's space-time. J. Math. Anal. Appl. 43 (1973), 571–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement